Varieties of topological groups a survey
Colloquium Mathematicum, Tome 46 (1982) no. 2, pp. 147-165
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_46_2_147_165,
author = {Sidney A. Morris},
title = {Varieties of topological groups a survey},
journal = {Colloquium Mathematicum},
pages = {147--165},
year = {1982},
volume = {46},
number = {2},
doi = {10.4064/cm-46-2-147-165},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-46-2-147-165/}
}
Sidney A. Morris. Varieties of topological groups a survey. Colloquium Mathematicum, Tome 46 (1982) no. 2, pp. 147-165. doi: 10.4064/cm-46-2-147-165
Cité par Sources :